# SDR AALA201801049026

- Difficulty date: January 3, 2018
- Submitted: January 8, 2018
- Operation: Air carrier
- Aircraft: N811AB
- Make and model: Boeing 787-8
- Aircraft serial: 40629
- Aircraft time: 9,528 hours, 981 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT LENS BY THE R3 DOOR DETACHED.  MAINTENANCE ATTACHED THE EMERGENCY LIGHT LENS  AND PERFORMED A SATISFACTORY OPS CHECK IAW AMM 33-51-00-00B-320A,  AND AMM 33-51-00-00C-320A.
